Alert archive / Oregon / Red Flag Warnings in 2020

Red Flag Warning 17, NWS Medford, OR

August 28, 2020Harney County, Klamath County, Lake County, Oregon

NWS Medford, OR issued this red flag warning at Aug 28, 2020, 2:23 PM PDT for Harney County, Klamath County, Lake County, Oregon. It took effect at Aug 29, 2020, 2:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 28, 2020, 2:23 PM PDT (21:23 UTC)
In effect from
Aug 29, 2020, 2:00 PM PDT
Expired
Aug 29, 2020, 9:00 PM PDT
In force
7 hr
Issued by
NWS Medford, OR

Counties Harney County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 213 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2020-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2020-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2101 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WWUS86 KMFR 282123
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
223 PM PDT Fri Aug 28 2020

...A dry cold front will move through the area Saturday afternoon
and evening, bringing strong gusty winds and low relative
humidities...

ORZ624-290930-
/O.UPG.KMFR.FW.A.0016.200829T2200Z-200830T0300Z/
/O.NEW.KMFR.FW.W.0017.200829T2100Z-200830T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
223 PM PDT Fri Aug 28 2020

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR
STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624...

The National Weather Service in Medford has issued a Red Flag
Warning...which is in effect from 2 PM to 9 PM PDT Saturday. The
Fire Weather Watch is no longer in effect.

* Impacts: Strong, gusty wind with low relative humidity and
  extreme fire danger will likely contribute to a significant 
  spread of new and existing fires.

* Affected area: 
  In South Central OR...Eastern portion of Fire Weather Zone 624.

* Wind: West 15 to 20 mph with gusts up to 25 mph.

* Humidity: As low as 11 percent.

* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD

* View the hazard area in detail at:
  https://www.wrh.noaa.gov/mfr/HAZARD 

Precautionary/preparedness actions...

&&

$$

ORZ625-290930-
/O.NEW.KMFR.FW.W.0017.200829T2100Z-200830T0400Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
223 PM PDT Fri Aug 28 2020

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY FOR
STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 625...

The National Weather Service in Medford has issued a Red Flag
Warning...which is in effect from 2 PM to 9 PM PDT Saturday.

* Impacts: Strong, gusty wind with low relative humidity and
  extreme fire danger will likely contribute to a significant 
  spread of new and existing fires.

* Affected area: 
  In South Central OR...Locations around and between Alkali Lake 
  and Adel in Fire Weather Zone 625. 

* Wind: Northwest 15 to 20 mph with gusts up to 30 mph.

* Humidity: As low as 8 percent.

* View the hazard area in detail at:
  https://www.wrh.noaa.gov/mfr/HAZARD 

Precautionary/preparedness actions...

&&

$$


Visit us at www.weather.gov/Medford
4 follow-up statements
085 
WWUS86 KMFR 282146
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
246 PM PDT Fri Aug 28 2020

...A dry cold front will move through the area Saturday afternoon
and evening, bringing strong gusty winds and low relative
humidities...

ORZ624-291000-
/O.CON.KMFR.FW.W.0017.200829T2100Z-200830T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
246 PM PDT Fri Aug 28 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
SATURDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE
624...

* Impacts: Strong, gusty wind with low relative humidity and
  extreme fire danger will likely contribute to a significant 
  spread of new and existing fires.

* Affected area: 
  In South Central OR...Eastern portion of Fire Weather Zone 624.

* Wind: West 15 to 20 mph with gusts up to 25 mph.

* Humidity: As low as 11 percent.

* View the hazard area in detail at:
  https://www.wrh.noaa.gov/mfr/HAZARD

$$

ORZ625-291000-
/O.CON.KMFR.FW.W.0017.200829T2100Z-200830T0400Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
246 PM PDT Fri Aug 28 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT
SATURDAY FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE
625...

* Impacts: Strong, gusty wind with low relative humidity and
  extreme fire danger will likely contribute to a significant 
  spread of new and existing fires.

* Affected area: 
  In South Central OR...Locations around and between Alkali Lake 
  and Adel in Fire Weather Zone 625. 

* Wind: Northwest 15 to 20 mph with gusts up to 30 mph.

* Humidity: As low as 8 percent.

* View the hazard area in detail at:
  https://www.wrh.noaa.gov/mfr/HAZARD

$$


Visit us at www.weather.gov/Medford
820 
WWUS86 KMFR 290946
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
246 AM PDT Sat Aug 29 2020

...A dry cold front will move through the area this afternoon and 
evening, bringing strong gusty winds and low relative humidities...

ORZ624-292200-
/O.CON.KMFR.FW.W.0017.200829T2100Z-200830T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
246 AM PDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR STRONG GUSTY WINDS WITH LOW RH FOR FIRE
WEATHER ZONE 624...

* Impacts: Strong, gusty winds with low relative humidity and high
  fire danger will likely contribute to a significant spread of 
  new and existing fires.

* Affected area: In South Central OR...Eastern portions of Fire 
  Weather Zone 624, including the Crane Fire.

* Wind: West 15 to 20 mph with gusts up to 25 mph.

* Humidity: 10 to 15 percent.

* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD

$$

ORZ625-292200-
/O.CON.KMFR.FW.W.0017.200829T2100Z-200830T0400Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
246 AM PDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR STRONG GUSTY WINDS WITH LOW RH FOR FIRE
WEATHER ZONE 625...

* Impacts: Strong, gusty wind with low relative humidity and high 
  fire danger will likely contribute to a significant spread of new
  and existing fires.

* Affected area: In South Central OR...portions Fire Weather Zone
  625 north of Adel.

* Wind: Northwest 15 to 20 mph with gusts up to 30 mph.

* Humidity: As low as 9 percent.

* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD

$$


Visit us at www.weather.gov/Medford
307 
WWUS86 KMFR 292144
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
244 PM PDT Sat Aug 29 2020

...A dry cold front will move through the area this afternoon and
evening, bringing strong gusty winds and low relative humidities.
A strengthening thermal trough will bring strong easterly winds
to the coast Sunday evening...

ORZ624-300400-
/O.CON.KMFR.FW.W.0017.000000T0000Z-200830T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
244 PM PDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624...

* Impacts: Strong, gusty wind with low relative humidity and high
  fire danger will likely contribute to a significant spread of new
  and existing fires.

* Affected area: In South Central OR...Eastern portions of Fire 
  Weather Zone 624, including the Crane Fire.

* Wind: West 15 to 20 mph with gusts up to 25 mph.

* Humidity: 10 to 15 percent.

* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD

$$

ORZ625-300400-
/O.CON.KMFR.FW.W.0017.000000T0000Z-200830T0400Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
244 PM PDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 625...

* Impacts: Strong, gusty wind with low relative humidity and high 
  fire danger will likely contribute to a significant spread of new
  and existing fires.

* Affected area: In South Central OR...portions Fire Weather Zone
  625 north of Adel.

* Wind: Northwest 15 to 20 mph with gusts up to 30 mph.

* Humidity: 10 to 15 percent.

* View the hazard area in detail at:
https://www.wrh.noaa.gov/mfr/HAZARD

$$

ORZ618-619-300945-
/O.NEW.KMFR.FW.A.0017.200830T2100Z-200831T1600Z/
Southern Oregon Coast-Western Rogue River-Siskiyou National Forest-
244 PM PDT Sat Aug 29 2020

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING FOR EAST WIND WITH POOR OVERNIGHT RH RECOVERY AND
STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONES 618 AND
619 ABOVE 1500 FEET...

The National Weather Service in Medford has issued a Fire Weather
Watch ABOVE 1500 FEET...which is in effect from Sunday afternoon
through Monday morning.

* Impacts: Strong, gusty wind with low relative humidity and high 
  fire danger will likely contribute to a significant spread of new
  and existing fires.

* Affected area: 
 In Southwest OR...Fire Weather Zones 618 and 619 above 1500 feet.

* Wind: Northeast 10 to 20 mph with gusts up to 30 mph.

* Humidity: As low as 15 percent.

* View the hazard area in detail at:
  https://www.wrh.noaa.gov/mfr/HAZARD 

Precautionary/preparedness actions...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible Red
Flag Warnings.

&&

$$

Visit us at www.weather.gov/Medford
949 
WWUS86 KMFR 300359
RFWMFR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Medford OR
859 PM PDT Sat Aug 29 2020

ORZ624-300500-
/O.EXP.KMFR.FW.W.0017.000000T0000Z-200830T0400Z/
Klamath Basin and the Fremont-Winema National Forest-
859 PM PDT Sat Aug 29 2020

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
   STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624...

Winds are diminishing and relative humidities are rising, so 
the warning has been allowed to expire.  

$$

ORZ625-300500-
/O.EXP.KMFR.FW.W.0017.000000T0000Z-200830T0400Z/
South Central Oregon Desert including the BLM Land in Eastern Lake
and Western Harney Counties-
859 PM PDT Sat Aug 29 2020

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
   STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 625...

Winds are diminishing and relative humidities are rising, so the 
warning has been allowed to expire. 

$$

ORZ618-619-302200-
/O.CON.KMFR.FW.A.0017.200830T2100Z-200831T1600Z/
Southern Oregon Coast-Western Rogue River-Siskiyou National Forest-
859 PM PDT Sat Aug 29 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
   THROUGH MONDAY MORNING FOR STRONG GUSTY WIND WITH LOW RH FOR
   FIRE WEATHER ZONES 618 AND 619 ABOVE 1500 FEET...

* Impacts: Strong, gusty wind with low relative humidity and high fire
  danger will likely contribute to a significant spread of new and
  existing fires.

* Affected area: 
  In Southwest OR...Fire Weather Zones 618 and 619 ABOVE 1500 
  FEET.

* Wind: Northeast 10 to 20 mph with gusts up to 35 mph.

* Humidity: As low as 16 percent.

* View the hazard area in detail at:
  https://www.wrh.noaa.gov/mfr/HAZARD

$$

Visit us at www.weather.gov/Medford

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 28, 9:02 AM PDT, 5 hours 21 minutes earlier.

Area forecast discussion, Aug 28, 9:02 AM PDT, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Medford OR
902 AM PDT Fri Aug 28 2020

.SHORT TERM...A weak upper level disturbance is moving off to the
east today so expect dry weather across the area. Inland areas
will see warm temperatures today with highs slightly warmer than
yesterday. Coastal areas will have some morning low clouds then
temperatures will peak in the upper 60s to lower 70s. Gusty north
to northwest winds are expected at the coast and inland from the
Cascades west this afternoon into the evening.

Satellite imagery continues to show smoke from area wildfires
across much of the area. Smoke aloft will mix down to the surface
during the afternoon. This is expected to bring some continued
impacts to air quality, especially from the Cascades east in
Oregon and across Northern California. An air quality alert
remains in place through Saturday morning for Klamath and Lake
Counties. Please see the AQAMFR for details. By Saturday
afternoon, an increase in west winds over the area is forecast to
push the smoke to the east and bring improved conditions across
the area.

A change in the pattern is in store this weekend as an upper
trough moves across the region and brings a dry front into the
area late Saturday. With this front, expect all areas to see
breezy to gusty west to northwest winds Saturday
afternoon/evening, with strongest winds east of the Cascades.
Gusts of 25 to 30 mph are expected for locations east of the
Cascades Saturday afternoon and evening. The main concern with
this pattern is that the combination of dry daytime humidities
and gusty winds will bring the potential for critical fire weather
conditions. A fire weather watch is in effect and we will be
continuing to monitor these conditions. Please see the discussion
below for full details.

Behind the front on Sunday, expect cooler temperatures with highs
in the upper 70s to upper 80s across inland valleys. This will
bring us to near normal temperatures for this time of year. The
cool down is brief though and models continue to show good
agreement that an upper level ridge will build into the region
next week, resulting in hot temperatures across inland valleys.

At the coast, a surface thermal trough gradient will strengthen
late Saturday and Sunday behind the exiting trough and front. As a
result, expect strong gusty north winds in the afternoons and
evenings this weekend for coastal areas. Also the southern Curry
County area near Brookings is expected to see a Chetco warming
effect with highs in lower 80s on Sunday, and possibly again on
Monday.

&&

.AVIATION...For the 28/12Z TAFs...Over the coastal waters and along
the coast...Areas of IFR cigs/vsbys in low clouds and fog have moved
back onshore and will burn back to the coast later this morning. The
lower conditions will return to the same areas this evening,
persisting into Saturday morning.

Inland areas west of the Cascades in Oregon...VFR conditions will
prevail into Saturday morning, but there will be areas of smoke and
haze.

Northern California and east of the Cascades...VFR conditions will
prevail into Saturday morning, except for areas of MVFR vsbys in
wildfire smoke. There will be scattered cumulus buildups in the
afternoon and evening. Keene

&&

.MARINE...Updated 8 AM PDT Friday 28 August 2020....A thermal
trough will persist near the coast into next week. This will bring
gusty north winds and steep to very steep seas with the strongest
winds and highest seas south of Cape Blanco during the afternoon and
evening hours. Winds and seas will gradually become more hazardous
into Sunday evening gales south of Cape Blanco and very steep seas
expanding north of Cape Blanco. Latest data suggests the strongest
winds and highest seas will occur Saturday afternoon and Sunday
afternoon.

The thermal trough will move inland Monday and conditions will
improve, but steep seas and gusty north winds will persist through
Tuesday. Keene

&&

.PREV DISCUSSION... /Issued 505 AM PDT Fri Aug 28 2020/

Updated aviation discussion.

DISCUSSION...Aside from smoky and hazy conditions from wildfire smoke,
skies are clear across the area this morning. Some fog and low
clouds from coastal stratus have developed along coastal areas and
will continue to do so over the next few hours. This development
should be limited to areas north of Cape Blanco since low level
offshore flow should keep skies clear for areas southward. Quiet
weather is expected for the remainder of the day with afternoon
temperatures around 5 degrees warmer than Thursday's highs. The
atmosphere continues to stabilize today, but there remains some
marginal instability and moisture over the far southeastern
portions of the forecast area. This will likely only result in
some cumulus buildups over the higher terrain of Modoc and Lake
counties. While the CAM guidance indicates there may be an
isolated shower or two that develops this afternoon, have decided
to leave the forecast dry since moisture appears too shallow for
any significant shower development.

Temperatures will trend cooler Saturday thanks to an upper level
trough that moves through the Pacific Northwest. This trough will
bring a dry cold front through the area Saturday afternoon and
evening. Even without precipitation, this front will be impactful in
a few different aspects. First, ahead of this front, gradients will
tighten and this will result in breezy to gusty winds across the
area Saturday afternoon and evening, especially east of the
Cascades. Gusts of 25 to 30 mph east of the Cascades coupled with
low relative humidities (10-15%) will result in fire weather
concerns, and a Fire Weather Watch has been issued for this. See the
Fire Weather Discussion for more details. The second notable impact
regards the smoky/hazy conditions that have lingered across the area
for several days now. West to northwest winds associated with this
front should push much of the smoke to the east Saturday afternoon
and evening and bring much improved air quality to the area.

Following this front and upper trough passage Sunday, temperatures
will cool by a few more degrees and this will be the coolest day of
the forecast period...for most areas that is. While most areas will
experience their coolest day, locations along the southern coast
will see much warmer temperatures as northeast winds bring a Chetco
Effect Sunday into Monday. Upper 70s to 80s will be common across
the area, including southern coastal locations like Brookings and
possibly Gold Beach. Although this will be the coolest day, these
temperatures are considered normal for this time of year, for inland
locations at least.

As we head into next week, upper level ridging nudges into the area
and this will bring an abrupt end to these normal temperatures.
Monday will trend warmer than Sunday, with an even more noticeable
warming trend Tuesday into Thursday. Upper level ridging over the
PacNW dives southeast over the area Tuesday, with the ridge axis
settling over the area Wednesday into Thursday. This will bring the
return of hot temperatures with values flirting with the century
mark for the Rogue Valley and lower 90s for east side locations.

Although it will be hot next week, one "silver lining" is that the
position of the ridge (west of the area at first, then overhead)
will maintain north to northwesterly flow. This should direct the
thicker smoke from California fires to the south and southeast of
the area. It should be noted, however, that there are a few fires in
north central Oregon and some haze could make it into the area east
of the Cascades. However, barring any new/significant fire
development, conditions should be greatly improved through at least
mid-week compared to recent days. /BR-y

FIRE WEATHER...Updated 400 AM PDT Friday 28 August 2020...There are
two main concerns regarding fire weather in the short term. First,
offshore flow (northeast winds) will bring moderate to locally poor
recoveries along the Coast Range this morning through Monday
morning. Currently, guidance keeps conditions just below critical
criteria, so will continue to headline in the Fire Weather Planning
Forecast. Inland, temperatures will warm by about 5 degrees and the
atmosphere continues to stabilize today. There remains some marginal
instability and moisture over the far southeastern portions of the
forecast area. This will likely only result in some cumulus buildups
over the higher terrain of Modoc and Lake counties. While the CAM
guidance indicates there may be an isolated shower or two that
develops in those areas this afternoon, have decided to leave the
forecast dry since moisture appears too shallow for any significant
shower development.

The attention then turns to Saturday when an upper level trough
brings a dry cold front through the area during the afternoon and
evening. This brings us to the second concern: this front will bring
strong gusty winds with low relative humidities. While it will be
breezy to gusty across most locations Saturday afternoon, wind gusts
of 25 to 30 mph east of the Cascades coupled with humidities in the
10-15% range brings some fire weather concerns. Guidance shows a
broader area reaching critical values, especially for portions of
Fire Weather Zone 624. There may be some isolated areas in zones 285
and 625 that touch Red Flag criteria briefly Saturday, but current
thinking is that humidity values will bottom out before the wind
criteria is reached. As such, a Fire Weather Watch has been issued
for the eastern portions of Fire Weather Zone 624, which includes
the Crane Fire. Will continue to headline strong gusty winds with
low humidities for the other previously mentioned zones for now.

Temperatures will trend cooler with this trough/frontal passage
Saturday and even moreso Sunday. Afternoon temperatures will return
to normal values Sunday, and this will be the coolest day of the
forecast period. It also looks to be just as dry, if not drier, in
terms of relative humidities. However, winds aren't expected to be
nearly as strong compared to Saturday afternoon/evening. So while it
will be dry, conditions don't look as critical for Sunday.

A warming trend will commence on Monday as upper level ridging
nudges into the area. Fire weather concerns diminish early next week
as flow aloft becomes more north to northwesterly, maintaining a
stable air mass over the area through at least mid-week. Ridging
aloft moves overhead Tuesday into Wednesday and this will bring a
drastic warm-up to the area. Guidance indicates that temperatures
will flirt with the century mark for the Rogue Valley with values in
the lower 90s for east side locations. /BR-y

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Fire Weather Watch from Saturday afternoon through Saturday
     evening for ORZ624.

CA...None.

Pacific Coastal Waters...Small Craft Advisory until 11 AM PDT Monday for PZZ350-356-370.
     Gale Warning until 11 AM PDT Monday for PZZ356-376.
     Small Craft Advisory until 11 AM PDT Saturday for PZZ376.
     Hazardous Seas Warning from 11 AM Saturday to 11 AM PDT Monday
     for PZZ370.

CC/CC/CC

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 2:14 AM PDTFire Weather WatchMFRKlamath, Lake12 hr
Aug 28, 2:47 AM PDTHazardous Seas WarningMFR35 hr

Nearby

Red Flag Warnings in Oregon, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.